# SDR AALA20170405007

- Difficulty date: April 4, 2017
- Submitted: April 7, 2017
- Operation: Air carrier
- Aircraft: N173AN
- Make and model: Boeing 757223
- Aircraft serial: 32399
- Aircraft time: 48,754 hours, 13,734 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Bs 1688
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY FLOOR BEAM CENTER MOUNT FITTING CORRODED AT BS 1688, BL 0.  REMOVED AND REPLACED THE FITTING ASSEMBLY IAW SRM 51-40-02.
